# SDR SWAA2025052157374

- Difficulty date: April 13, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED AFT UPPER AREA OUTBOARD THRUST REVERSER ON ENGINE 2 2025-250468 <[01].  REPLACED SUPPORT BRACKET LOCATED AFT UPPER AREA OUTBOARD THRUST REVERSER ON ENGINE 2 IAW B737-700 SRM 51-10-02 AND DWG 315A2104 SHEET 21 REV -. TOOL USED CALIPER PN: 500-147-30 SN: A23334861 DUE DATE: 03-SEP-25; [02] CORRECTED STEP 1.  REPLACED SUPPORT BRACKET LOCATED AFT UPPER AREA OUTBOARD THRUST REVERSER ON ENGINE 2 IAW B737-700 SRM 51-10-02. AT MEASURE OF CRACK: 0.5000. TOOL USED CALIPER PN: 500-147-30 SN: A23334861 DUE DATE: 03-SEP-25 DWG 315A2104 SHEET 21 REV -; [03] REPLACED SUPPORT BRACKET LOCATED AFT UPPER AREA OUTBOARD THRUST REVERSER ON ENGINE 2 IAW B737-700 SRM 51-10-02. AT MEASURE OF CRACK: 0.5000. TOOL USED CALIPER PN: 500-147-30 SN: A23334861 DUE DATE: 03-SEP-25 DWG 315A2104 SHEET 21 REV -.
